# SDR DALA2023120810046

- Difficulty date: December 6, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 95,944 hours, 43,400 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0670 DISBOND (2.000IN X 0.600IN) ON PRODUCTION DOUBLER AT OSS 305.5 LOWER SURFACE, LE SLAT 4 TRAILING EDGE WEDGE. LH WING. CORRECTIVE ACTION: SUMMARY OF NRC 00048: LOWER SURFACE ON SLAT 4 AT OSS 305.5 TRAILING EDGE WEDGE LH WING WAS REPAIRED PER B757-200 S.R.M. 51-70. (0098355)
